Vol. 125, No. 4, 2000 · Contents

Jan Eisner:
Reaction-diffusion systems: Destabilizing effect of conditions given by inclusions

S. R. Grace, H. A. El-Morshedy:
On the oscillation of certain difference equations

Stefan Schwabik:
Linear Stieltjes integral equations in Banach spaces II; Operator valued solutions

Ladislav Nebesky:
A tree as a finite nonempty set with a binary operation

Jan Jakubik:
Graph automorphisms of semimodular lattices

Florian Luca:
On the equation $\phi (|x^m-y^m|)=2^n$

Bohdan Zelinka:
Locally regular graphs

Emilia Haluskova:
Monounary algebras with two direct limits

Ivan Chajda:
Characterizing binary discriminator algebras

Jiri Rachunek:
Ordered prime spectra of bounded $DRl$-monoids

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 3 Jan 2005. Last modified: 4 February 2005.

© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition